# SDR 29GA201306210002

- Difficulty date: May 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 32,965 hours, 38,657 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 13100611898
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE,  DISCOVERED RIGHT ANGLE ON VERTICAL AFT SPAR HAS CORROSION ABOVE AND BELOW UPPER RUDDER HINGE BRACKET.  REMOVED CORROSION AND BLENDED AREA ON VERTICAL AFT SPAR RIGHT ANGLE AS REQUIRED AND INSTALLED WEB FLANGE STRAP.
